Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

4 year old child, fever, belly pain, paining upper legs.Taking tylenol. Suggestions??

Hi, my 4 year old woke up this morning very cranky and wanting to lay down often. After taking her temp it was 102 and she complained that her belly hurt. She slept for about an hour after giving her Tylenol. She woke up crying that her belly hurts and now her upper legs are hurting and the Tylenol did big have any effect on her fever as it is now 102.5. She keeps moaning and crying. :( any idea or advice?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Your daughter is suffering from acute abdominal pain.

The reason for abdominal pain could be many like urinary tract infection,gastritis or even appendicitis.

For the pain and fever you could repeat the Tylenol and maybe give her some antacid for immediate relief.

At present it would be difficult to diagnose the reason for her tummy pain .She would need to be examined and investigated by a doctor .

Take Care
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor